ejaculation with out sensation


#1

how many people have ejaculation and erection but no sense of pleasure.

I just want to kind of get an idea i working on a forum for that problem and just wondered how many people have this side effect it seems like a bunch of people have it on the website below.

hisandherhealth.com/cgi-bin/ … 000324;p=0


#2

I have this condition and have also seen the forum you have posted. No one seems to know how to solve the problem. I’ve been seeing a psychiatrist that specializes in sexual dysfunction, but every medicine he has tried has just made things worse. He means well and wants to help, but I think we are really on our own.

I only recently realized that I have regular anhedonia too, not just sexual anhedonia. This means that I can’t get excited about anything really. Buying a new car or listening to a great tune on the radio does nothing for me. I also have a lot of trouble giving or feeling affection.

I’ve become obsessed with reading forums and researching this stuff online, but we’re really all in the same boat. There are supplements you can take that treat some of the symptoms, but we’ll never be “normal” until we figure out the root of the problem.


#3

pretty strong post. its easy to be miserable and bitter towards everything with this crap lingering over your head. unfortunately the very thing you described is associated more with overall depression than finasteride. however finasteride side effects ulitmately lead to symptoms/signs of depression.

reading forums is great…only if ur grabbing the positives from them and are trying the very things that helped others.
good luck
jack


#4

does anyone have erections after they ejaculate. I am usually able to have erections after i ejaculate but now it is like my penis is waiting to expirence orgasm and i cant. I was wondering does anybody have this effect (just trying to find things in common) Shippen thinks it might be a genetic reaction to the drug like people who are alergic to dust are something maybe we can find an answer if we have things in common i dont know


#5

is it possible to misure what Shippen says that is genetic? so you can be sure if it is or not.


#6

i dont think i understand what you are saying


#7

I think he meant “is it possible to MEASURE what Shippen says that is genetic”


#8

Hi voice, i have a similar problem to yours. Im trying to find similar guys like me in this forum. I used only 4 pills of Accutane, and experiencing low semen ‘‘volume’’ some morning wood loss and duller orgasms for 4 years! Erections and libido are all fine. Im 20 years old now. Have you find any solution to your problem? I cant pm people, are there any pm option here tho?
Please contact with me…


#9

I have the same issues


#10

I lost ability to feel satisfied. I feel my stimulation and ejaculation fine but in my head there’s no release. It considerably lessens the pleasure and excitement of orgasming. Same with anything really I feel like I’m in a perpetual hangover.


#11

In my first year after Finasteride, I had the same issue…but it got slightly better over time…still not anywhere close to normal but better than feeling nothing at all

I also had good results with Mirapex and recommend you get a script…try a very small dosage and taper up until you see results…it will make you tired as a downside but it helped me get through that first year. When I got off of it, i was able to maintain the results.

Welbutrin may help you with the anhedonia and depression…I have been on it for a few years and it helped me take my mind off all of this.

There’s no real fix for this but hopefully the research will lead to something.


#12

So dopamine agonists works for orgasm sensation? And you are able to sustain it after off of it. Thats nice. But isn’t dopamine drugs damage the baseline production of the dopamine in brain? Just like quitting coffee, it makes you more out of focus if you are an addict…


#13

What doctor gave you a prescription for mirapex and for what diagnosis? I’m interested in trying this but my doctor won’t just prescribe me anything I ask for.


#14

Hey I can ejaculate wirh sensasation but noticed volume is less than before just a bit and more watery. Why is that? In fact I’ve had watery semen ever since I took fin


#15

Mine fluctuates a lot in terms of quality and volume but if I abstain from masturbation for a couple days or am lifting weights heavily it tends to be thicker and a higher volume. This is probably due to testosterone levels rising and falling and is the only symptom of mine that is affected by T levels. With other symptoms such as libido or morning wood or whatever i notice no difference no matter how high T gets.


#16

I too have low semen volume due to 4 pills of Accutane… but never experienced watery semen problem. If it happened to me i should have probably realized that something wrong with my semen in addition to volume problem. Have you tried anything to improve it?


#17

Is this the only side effect you got from Fin? If so… it is really interesting.


#18

Ironically this feeling was what made me stop Fin. I ejaculated with zero orgasm sensation whatsoever. Was nothing compared to what came after stopping.


#19

Dr Alan Jacobs, Neuro-endocrinologist in NYC. There are too many doctors that don’t understand PFS and I wouldn’t be asking them about these types of drugs because they will look at you with three heads.

PFS wreaks havoc on some sufferers’ Dopamine receptors. Mirapex boosts your dopamine production. Dopamine is directly related to orgasm sensation.